# SDR IPXA2018122837325

- Difficulty date: December 27, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 85,690 hours, 14,738 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PRE-FLIGHT FOUND L1 DOOR SLIDE PRESS-TO-TEST LIGHT INOP. ASSIGNED M657842 IN REF TO MEL 25-61-2 DMP C/W PLACARD INSTALLED.INSTALLED BATTERIES IAW AMM 25-61-04, OPS SATISFACTORY IAW AMM 25-61-04-710-801. THIS CLEARS M657842, PLACARD REMOVED.
